Forking and JSJ decomposition in the free group

Chloé Perin, Rizos Sklinos

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We give a description of the model- Theoretic relation of forking independence in terms of JSJ decompositions in non- Abelian free groups.

Original languageAmerican English
Pages (from-to)1983-2017
Number of pages35
JournalJournal of the European Mathematical Society
Volume18
Issue number9
DOIs
StatePublished - 2016
Externally publishedYes

Bibliographical note

Publisher Copyright:
© European Mathematical Society 2016.

Keywords

  • Curve complex
  • Forking independence
  • Torsion-free hyperbolic groups

Fingerprint

Dive into the research topics of 'Forking and JSJ decomposition in the free group'. Together they form a unique fingerprint.

Cite this